OAW

Une formule variationnelle pour les obligations du secteur privé

Décamps, Jean-Paul (1993) Une formule variationnelle pour les obligations du secteur privé. Finance, 14 (2). pp. 61-77.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/24575
Item Type: Article
Language: French
Date: 1993
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSM Research (Toulouse), TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:45
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:24575
URI: http://publications.ut-capitole.fr/id/eprint/966

Actions (login required)

View Item View Item